# SDR CALA2022102802984

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Boeing 777222
- Aircraft serial: 2579
- Aircraft time: 44,583 hours, 22,470 cycles
- System (JASC): 5700 · Wing Structure
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Lh Mlg Anchor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE LH MLG ANCHORAGE FITTING TO FOM CORRODED. GENERATED AT HA ECO LCQ PER NR 9292728 (42728) BY V061757. {SUPPORT TASK}
